Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for dizziness while standing and yellow rings in the field of vision

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4153 Questions
Question
the past year and a half I had serious kidney stone impact ion on right kidney, four hospital stays. The only lasting setback is dizziness upon standing and a bright yellow ring in my vision that last only moments. I have been taken off all blood pressure meds in the last few months and that helped. The symptoms have returned each time I stand. Walking can cause shortness of breath occasional. Up until this hydronephosis scenario I would swim four times a week; no symptoms as listed above. I am on pain medication for years with no such side affects.
Fri, 25 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Could be due to elevated blood pressure

Detailed Answer:
Thanks for asking on Healthcaremagic.

I have gone carefully through your question. However, I would need to ask that when was the last time you have got your blood pressure checked? The mentioned symptoms could be due to elevated blood pressure. The eye symptoms could be due to glaucoma which can be due to elevated eye pressure. Please let me know after getting your blood pressure checked and I will guide you accordingly.

I would wait for your response.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor